# SDR BB07055

- Difficulty date: July 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 44,637 hours, 18,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3016692
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT SOCKET.  NO FURTHER DIFFICULTIES.
